Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 92, NWS Jackson, KY

July 17, 2007Fleming County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jul 17, 2007, 7:14 PM EDT for Fleming County, Kentucky. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2007, 7:14 PM EDT (23:14 UTC)
Expired
Jul 17, 2007, 7:45 PM EDT
In force
31 min
Issued by
NWS Jackson, KY
Area
Counties, with a storm outline in the text

County Fleming County, KY

The radar

The Jackson,KY radar (KJKL), 99 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
1550 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KJKL 172314
SVRJKL
KYC069-172345-
/O.NEW.KJKL.SV.W.0092.070717T2314Z-070717T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
714 PM EDT TUE JUL 17 2007

THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FLEMING COUNTY IN EAST CENTRAL KENTUCKY

* UNTIL 745 PM EDT

* AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  COWAN...OR 10 MILES WEST OF FLEMINGSBURG...AND MOVING EAST AT 20
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CRAINTOWN...ELIZAVILLE...NEPTON AND PECKS RIDGE BY 725 PM EDT...
  TILTON BY 730 PM EDT...
  FLEMINGSBURG BY 735 PM EDT...
  POPLAR PLAINS BY 740 PM EDT...
  WALLINGFORD AND DALESBURG BY 745 PM EDT...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

LAT...LON 3846 8399 3836 8391 3834 8385 3830 8385
      3827 8351 3853 8364

$$

ABE
2 follow-up statements
000 
WWUS53 KJKL 172332
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
732 PM EDT TUE JUL 17 2007

KYC069-172345-
/O.CON.KJKL.SV.W.0092.000000T0000Z-070717T2345Z/
FLEMING KY-
732 PM EDT TUE JUL 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR FLEMING COUNTY...

AT 729 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR CRAINTOWN...OR ABOUT NEAR FLEMINGSBURG...MOVING EAST AT
20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DALESBURG BY 740 PM EDT...
  POPLAR PLAINS...WALLINGFORD...GODDARD AND 6 MILES SOUTHWEST OF
  MOUNT CARMEL BY 745 PM EDT...

LAT...LON 3846 8399 3836 8391 3834 8385 3830 8385
      3827 8351 3853 8364

$$

JACOBSON
000 
WWUS53 KJKL 172344
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
739 PM EDT TUE JUL 17 2007

KYC069-172349-
/O.EXP.KJKL.SV.W.0092.000000T0000Z-070717T2345Z/
FLEMING KY-
739 PM EDT TUE JUL 17 2007

...THE SEVERE THUNDERSTORM WARNING FOR FLEMING COUNTY WILL BE 
ALLOWED TO EXPIRE AT 745 PM EDT...

LAT...LON 3846 8399 3836 8391 3834 8385 3830 8385
      3827 8351 3853 8364

THE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT FOR 
SEVERE WEATHER.

$$

JACOBSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 7:07 PM EDT, 7 minutes earlier.

Area forecast discussion, Jul 17, 7:07 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
707 PM EDT TUE JUL 17 2007

.SHORT TERM.../THE REST OF TODAY/...UPDATED
A LINE OF POTENTIALLY SEVERE THUNDERSTORM IS APPROACHING FROM THE
WEST. THIS LINE IS MOVING INTO SOME UNSTABLE AIR...ESPECIALLY IN THE AREA
WEST OF I-75 AND SOUTH OF THE HAL ROGERS PARKWAY. THE BLUEGRASS AREA
ALSO HAS THE POTENTIAL FOR SOME SEVERE THUNDERSTORMS TO DEVELOP. THIS
LINE IS MOVING AT 30 MPH AND WILL QUICKLY MOVE THROUGH THE AREA.
THERE MAY BE SOME ISOLATED SHOWERS BEHIND THE LINE...HOWEVER MOST
ACTIVITY SHOULD BE OVER AROUND MIDNIGHT. WILL UPDATE AGAIN AFTER THE
LINE MOVES THROUGH THE AREA.

THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS...

/TONIGHT THROUGH THURSDAY NIGHT/

WITHOUT A CAP...CONVECTION HAS BEEN PLENTIFUL THIS AFTERNOON. THE
AREA IS BECOMING WORKED OVER...AND OUTFLOW POOLS ARE STARTING TO
SLOSH. ALTHOUGH SOME INTENSE CELLS ARE OCCURRING ON BOUNDARY
COLLISIONS...THE OVERALL COVERAGE SHOULD CONTINUE TO DECREASE AS WE
HEAD INTO THE EVENING. THE MCS COMING OUT OF INDIANA IS HEADING THIS
DIRECTION. AS IT MOVES THROUGH KY IT WILL ENCOUNTER THE AIR WHICH HAS
ALREADY BEEN OVERTURNED...AND THINK THAT IT WILL DIMINISH. AT THIS
POINT...NOT ANTICIPATING IT HOLDING TOGETHER THIS FAR SE. HOWEVER...IT
WILL NEED TO BE WATCHED FOR LATER THIS EVENING. HAVE GONE WITH CHANCE
POPS FOR TONIGHT...CLOSER TO THE METMOS THAN THE HIGHER MAVMOS.

A SIMILAR SETUP IS EXPECTED AGAIN ON WEDNESDAY. HEATING WILL PROVIDE
THE INSTABILITY...AND WITHOUT A CAP...STORMS SHOULD BOIL AGAIN. THE
HIGHER DEEP LEVEL MOISTURE AND COOLEST MID LEVEL TEMPS SHOULD BE IN
OUR NORTHERN AND NORTHEASTERN COUNTIES...SO THINK THE STORMS WILL BE
MOST PLENTIFUL THERE. WILL EXPECT THEM TO ONCE AGAIN START TO
DIMINISH WITH LOSS OF HEATING TOWARD EVENING.

ON THURSDAY...WARMER MID LEVEL TEMPS MAY LIMIT THUNDERSTORM
DEVELOPMENT SOMEWHAT. HAVE GONE WITH SLIGHTLY LOWER POPS AND WARMER
TEMPS AS COMPARED TO WEDNESDAY.

MODELS AGREE ON A COLD FRONT MOVING THROUGH ON THURSDAY
NIGHT...BRINGING OUR BEST SHOT AT WIDESPREAD RAINFALL. WITH MID/UPPER
LEVEL WINDS INCREASING AT THAT TIME...WILL ALSO NEED TO BE CONCERNED
ABOUT BETTER STORM ORGANIZATION AND A HIGHER THREAT OF SEVERE
WEATHER.

.LONG TERM.../FRIDAY THROUGH TUESDAY/

RATHER ANOMALOUS PATTERN SETTING UP FOR THE WEEKEND INTO THE FIRST
PART OF NEXT WEEK AS SHARP UPPER LEVEL TROUGH IS FORECAST TO TAKE
SHAPE OVER THE EASTERN CONUS OR OHIO VALLEY WHILE LARGE RIDGE SETS
OVER THE ROCKIES. A COLD FRONT WILL BE IN THE PROCESS OF DROPPING
INTO THE TENNESSEE VALLEY EARLY FRIDAY AND HAVE CONTINUED TO TREND
TOWARD A FASTER FRONTAL PASSAGE WITH RAIN CHANCES ENDING QUICKLY
FRIDAY MORNING. HIGH PRESSURE WILL THEN NUDGE IN OVER THE OHIO VALLEY
WITH A MUCH DRIER AND COOLER NORTHERLY FLOW SETTING UP OVER THE
FORECAST AREA THROUGH THE WEEKEND. NOT MUCH CONFIDENCE WITH THE PROGS
BEYOND SUNDAY WITH QUITE A BIT OF SPREAD SHOWN IN THE GFS ENSEMBLE
MEMBERS AND WILL KEEP FORECAST DRY FOR NOW WITH SLOWLY MODERATING
TEMPERATURES AFTER A GOOD COOL DOWN AND UNSEASONABLY COOL AIRMASS
MOVES IN FRIDAY AND SATURDAY.

&&

.AVIATION.../00Z TO 24Z/...UPDATED

A LINE OF THUNDERSTORMS WAS APPROACHING FROM THE WEST. THIS LINE
SHOULD AFFECT AREAS NORTH OF JKL THROUGH 9 PM. THE LINE IS THEN
EXPECTED TO WEAKEN AND GRADUALLY DISSIPATE. A BROKEN LINE OF
THUNDERSTORMS WILL ALSO BE MOVING INTO THE AREA...MAINLY SOUTH OF SME
AND LOZ THROUGH 9 PM. EXPECT SHOWERS AND THUNDERSTORMS TO GRADUALLY
DIMINISH THROUGH THE EVENING...WITH MUCH OF THE ACTIVITY ENDING AFTER
MIDNIGHT. WILL GO WITH VCTS AT THE TAF SITES THIS EVENING...SINCE
THESE SPECIFIC LOCATIONS ARE NOT IN THE MOST LIKELY AREAS TO SEE
THUNDERSTORMS TONIGHT. EXPECT SOME IFR FOG AT SME AND LOZ TOWARDS
MORNING. AFTER THIS BURNS OFF...EXPECT SCATTERED SHOWERS AND
THUNDERSTORMS TO DEVELOP AGAIN DURING THE AFTERNOON ON WEDNESDAY DUE
TO DAYTIME HEATING. WILL GO WITH VCTS AT THE TAF SITES AGAIN FOR
THIS...SINCE EXACT LOCATION OF STORMS WILL BE DIFFICULT TO PIN DOWN.
OTHERWISE...THE REST OF THE TIME WE SHOULD SEE SCT TO BKN AC AND CI
WITH SOME SCT TO OCCASIONALLY BKN CU AND CB THROUGH THE PERIOD.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...HAL/JJ
LONG TERM....ABE
AVIATION...WJM
Hazardous weather outlook, Jul 17, 5:56 PM EDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
556 PM EDT TUE JUL 17 2007

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-181100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
556 PM EDT TUE JUL 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL OCCUR...MAINLY THIS EVENING. THERE MAY
BE SOME ISOLATED OCCURRENCES OF HAIL OR DAMAGING WIND THIS EVENING...
WITH THE GREATEST THREAT IN PULASKI AND WAYNE COUNTIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH FRIDAY. THERE COULD
AGAIN BE SOME ISOLATED OCCURRENCES OF HAIL OR DAMAGING WINDS ON
WEDNESDAY. THE GREATEST THREAT OF THUNDERSTORMS WILL BE ON THURSDAY
NIGHT. THERE IS A SLIGHT RISK THAT SOME OF THE STORMS ON THURSDAY
NIGHT COULD BE SEVERE WITH DAMAGING WINDS OR LARGE HAIL...WITH THE
GREATEST RISK BEING NORTH OF THE MOUNTAIN PARKWAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY OCCURRENCES OF DAMAGING WIND OR
LARGE HAIL FROM TONIGHT THROUGH THURSDAY NIGHT.

HAL

In the hours before

Special weather statement, Jul 17, 3:45 PM EDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
345 PM EDT TUE JUL 17 2007

KYZ104-172000-
ELLIOTT-
345 PM EDT TUE JUL 17 2007

...A STRONG THUNDERSTORM TO AFFECT EASTERN ELLIOTT COUNTY THROUGH 400
PM EDT TUESDAY AFTERNOON...

AT 345 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BRUIN...MOVING
EAST AT 30 MPH.

THIS STORM WILL BE OVER RURAL EXTREME EAST CENTRAL ELLIOTT COUNTY
AROUND 350 PM EDT.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO 2 INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

ABE
Special weather statement, Jul 17, 4:18 PM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
418 PM EDT TUE JUL 17 2007

KYZ114-172045-
OWSLEY-
418 PM EDT TUE JUL 17 2007

...A STRONG THUNDERSTORM TO AFFECT OWSLEY COUNTY THROUGH 445 PM EDT
TUESDAY AFTERNOON...

AT 418 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ISLAND CITY...
MOVING NORTHEAST AT 15 MPH.

THIS STORM WILL BE NEAR MAJOR AROUND 425 PM EDT...SOUTHFORK AROUND
430 PM EDT...CHESTNUT GAP AROUND 435 PM EDT...EVERSOLE AROUND 440 PM
EDT...LEROSE AROUND 445 PM EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO 2 INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

ABE
Local storm report, Jul 17, 4:19 PM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
419 PM EDT TUE JUL 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     TSTM WND DMG     2 SW ONEIDA             37.25N 83.68W
07/17/2007                   CLAY               KY   DEPT OF HIGHWAYS

            TREES DOWN ON HWY11 SW OF ONEIDA AND NEAR JUNCTION OF
            HIGHWAYS 421 AND 11.

&&

SCHOETTMER
Special weather statement, Jul 17, 4:39 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
439 PM EDT TUE JUL 17 2007

KYZ111-114-172115-
LEE-OWSLEY-
439 PM EDT TUE JUL 17 2007

...A STRONG THUNDERSTORM TO AFFECT LEE AND NORTHERN OWSLEY COUNTIES
THROUGH 515 PM EDT TUESDAY AFTERNOON...

AT 439 PM EDT...STRONG THUNDERSTORMS WERE LOCATED OVER LEE AND
OWSLEY COUNTIES...MOVING EAST AT 15 MPH.

THESE STORMS WILL AFFECT LOCATIONS SUCH AS BOONEVILLE AND
BEATTYVILLE BETWEEN 440 PM AND 455 PM.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO 2 INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

ABE
Local storm report, Jul 17, 5:57 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
557 PM EDT TUE JUL 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     TSTM WND DMG     5 NNW BEATTYVILLE       37.65N 83.74W
07/17/2007                   LEE                KY   FIRE DEPT/RESCUE

            TREES AND LIMBS DOWN NEAR THE HWY 52 AND HWY 498
            INTERSECTION.

&&

SCHOETTMER
Special weather statement, Jul 17, 7:11 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
711 PM EDT TUE JUL 17 2007

KYZ044-172345-
FLEMING-
711 PM EDT TUE JUL 17 2007

...A STRONG THUNDERSTORM TO AFFECT FLEMING COUNTY THROUGH 745 PM EDT
TUESDAY EVENING...

AT 711 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL
NICHOLAS COUNTY...MOVING EAST AT 35 MPH.

THIS STORM WILL BE NEAR PECKS RIDGE AROUND 720 PM EDT...CRAINTOWN
AROUND 725 PM EDT...FLEMINGSBURG AROUND 730 PM EDT...POPLAR PLAINS
AROUND 735 PM EDT...WALLINGFORD AROUND 740 PM EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO 2 INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

ABE

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 3:09 PM EDTSevere Thunderstorm WarningJKLBath, Fleming25 min
Jul 17, 3:42 PM EDTSevere Thunderstorm WarningJKLClay, Owsley, Perry33 min
Jul 17, 4:55 PM EDTSevere Thunderstorm WarningJKLBreathitt, Lee35 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.